# SDR UPS99829588

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: J0602969
- Condition: Corroded
- Location: Bs 1320-1365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT CUSP FS 1320 TO 1330 & 1340 TO 1365 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED AND REPLACED CUSP IAW SRM 53-2-5.
